# SDR AALA202211044226

- Difficulty date: October 21, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 767-793 Rlb21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT TRANSITION PANEL LOCATED BETWEEN STA 767 AND 793 AND RIGHT BUTT LINE 21. REMOVED AND REPLACED AFT CARGO TRANSITION PANEL PER SRM 51-40-02.
